# SDR EIA2006029

- Difficulty date: February 22, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Engine: Pwa JT9D*
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Eng Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB NR1 ENG OIL PRESS LT ILLUMINATED.  LOW ENG OIL PRESS/FILTER BYPASS WARNING ABNORMAL PROCEDURE PERFORMED.  LIGHT REMAINED ON AND IN FLT ENG FAILURE AND SHUTDOWN PROC COMPLETED, FOLLOWED BY FUEL DUMP PROCEDURE.
